Alert archive / Utah / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 67, NWS Salt Lake City, UT

September 14, 20094 counties in Utah

NWS Salt Lake City, UT issued this severe thunderstorm warning at Sep 14, 2009, 3:00 PM MDT for 4 counties in Utah. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 14, 2009, 3:00 PM MDT (21:00 UTC)
Expired
Sep 14, 2009, 3:45 PM MDT
In force
45 min
Issued by
NWS Salt Lake City, UT
Area
Storm-based polygon

Counties Carbon County, UT, Duchesne County, UT, Utah County, UT, Wasatch County, UT

The radar

The Salt Lake City radar (KMTX), 191 km from the middle of the area, began a volume at 21:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 14, 11:17 AM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Salt Lake City I, UT (KSLC), launched 12:00Z, 9.0 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Salt Lake City I, UT at 12:00Z on 2009-09-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 89 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Salt Lake City I, UT at 12:00Z on 2009-09-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 112 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
89 J/kg
Mixed-layer CIN
-161 J/kg
Mixed-layer LCL
2249 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
112 m²/s²
0-3 km storm-relative helicity
138 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS55 KSLC 142100
SVRSLC
UTC007-013-049-051-142145-
/O.NEW.KSLC.SV.W.0067.090914T2100Z-090914T2145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
300 PM MDT MON SEP 14 2009

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN CARBON COUNTY IN UTAH
  SOUTHWESTERN DUCHESNE COUNTY IN UTAH
  SOUTHEASTERN UTAH COUNTY IN UTAH
  SOUTHEASTERN WASATCH COUNTY IN UTAH

* UNTIL 345 PM MDT

* AT 300 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  GOLTON...OR 19 MILES NORTHWEST OF PRICE...AND MOVING NORTHEAST AT
  20 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  6 MILES SOUTHEAST OF SOLDIER SUMMIT AROUND 310 PM MDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM MDT MONDAY
EVENING FOR CENTRAL UTAH.

&&

LAT...LON 4019 11098 4003 11062 3972 11095 3980 11117
TIME...MOT...LOC 2100Z 204DEG 18KT 3984 11101

$$

MERRILL
1 follow-up statement
000 
WWUS55 KSLC 142122
SVSSLC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
322 PM MDT MON SEP 14 2009

UTC007-049-142130-
/O.CAN.KSLC.SV.W.0067.000000T0000Z-090914T2145Z/
UTAH UT-CARBON UT-
322 PM MDT MON SEP 14 2009

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN CARBON AND
SOUTHEASTERN UTAH COUNTIES IS CANCELLED...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM MDT MONDAY
EVENING FOR CENTRAL UTAH.

LAT...LON 3985 11084 3989 11086 3989 11099 3994 11108
      4019 11098 4003 11062
TIME...MOT...LOC 2120Z 204DEG 18KT 3993 11096

$$

UTC013-051-142145-
/O.CON.KSLC.SV.W.0067.000000T0000Z-090914T2145Z/
DUCHESNE UT-WASATCH UT-
322 PM MDT MON SEP 14 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM MDT
FOR SOUTHEASTERN WASATCH AND SOUTHWESTERN DUCHESNE COUNTIES...

AT 320 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED OVER SOUTHEASTERN WASATCH COUNTY...OR ABOUT 24 MILES NORTH OF
PRICE...MOVING NORTHEAST AT 20 MPH.

THIS STORM HAS CROSSED HIGHWAY 6 JUST SOUTHEAST OF SOLDIER SUMMIT 
AND WILL CONTINUE TO TRACK NORTHEAST INTO RURAL PORTIONS OF THE 
WARNED COUNTIES.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  RURAL SOUTHEASTERN WASATCH COUNTY AROUND 330 PM MDT
  RURAL SOUTHWESTERN DUCHESNE COUNTY AROUND 340 PM MDT

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM MDT MONDAY
EVENING FOR CENTRAL UTAH.

&&

LAT...LON 3985 11084 3989 11086 3989 11099 3994 11108
      4019 11098 4003 11062
TIME...MOT...LOC 2120Z 204DEG 18KT 3993 11096

$$

MERRILL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Salt Lake City, UT wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 14, 9:47 AM MDT, 5 hours 13 minutes earlier.

Area forecast discussion, Sep 14, 9:47 AM MDT, 5 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
947 AM MDT MON SEP 14 2009

.SYNOPSIS...A PACIFIC LOW PRESSURE SYSTEM WILL MOVE INTO THE
GREAT BASIN TODAY...AND LINGER THROUGH MID-WEEK. A DRIER AIRMASS
IS EXPECTED TO RETURN FOR THE LATTER PORTION OF THE WEEK INTO THE
UPCOMING WEEKEND.

&&

.DISCUSSION...THE DESERT SOUTHWEST IS ALREADY SEEING ORGANIZED
THUNDERSTORM DEVELOPMENT THIS MORNING ACROSS PORTIONS OF MILLARD
AND BEAVER COUNTIES...AND JUST NOW OVER WESTERN TOOELE COUNTY.
UPDATED EARLIER TO INCREASE POPS TO SCATTERED COVERAGE ACROSS
WESTERN UTAH AS NEGATIVELY TILTED TROUGH BEGINS TO INTERACT WITH
DEEP MOISTURE IN PLACE. GOOD UPPER DIFFLUENT FLOW COUPLED WITH THE
LEFT EXIT REGION OF A 60 TO 70 KNOT JET IS PROVIDING DEEP LIFT AND
OVER 30 KNOTS EFFECTIVE SHEAR ACROSS THAT REGION.
ADDITIONALLY...OUTSIDE OF THE CONVECTION SKIES REMAIN MOSTLY CLEAR
AND WILL ALLOW FOR STOUT SOLAR SUPPORT AIDING IN STRONG TO
ISOLATED SEVERE CONVECTIVE DEVELOPMENT ACROSS THAT REGION.

ZONE OF DEEPEST LIFT IS EXPECTED TO SPREAD NORTH AND EAST OVER
CENTRAL AND NORTHERN UTAH BY EARLY AFTERNOON. EXPECT CLOUD COVER
TO INCREASE RAPIDLY ACROSS THE STATE...SO LOSS OF SOLAR INFLUENCE
MAY DIMINISH SEVERE POTENTIAL...BUT AREAL EXTENT OF SHOWERS AND
STORMS IS EXPECTED TO INCREASE. WILL BE MONITORING FLASH FLOOD
PRONE TERRAIN CLOSELY THROUGH THE DAY AS PWATS OF .75 TO 1 INCH
WILL SUPPORT LOCALLY HEAVY RAINERS. ADDITIONALLY...DYNAMIC
INFLUENCE OF TROUGH AS IT SLOWS AND CLOSES OFF MAY PRODUCE
TRAINING ACTIVITY OVER NORTHCENTRAL THROUGH SOUTHERN UTAH.

UPDATED TO BUMP UP POPS ACROSS THE WEST. PREVIOUS DISCUSSION FOLLOWS...

UPPER LOW TO SLOWLY TREK EASTWARD TONIGHT THROUGH TUESDAY
MORNING...AND THUS ANTICIPATE SHOWER/THUNDERSTORM ACTIVITY TO
PERSIST THROUGHOUT MUCH OF THE OVERNIGHT HOURS. WITH UPPER LOW
OVERHEAD TUESDAY ANTICIPATE ANOTHER DAY OF FAIRLY WIDESPREAD
SHOWER/THUNDERSTORM COVERAGE ACROSS MUCH OF THE AREA.

00Z MODELS ARE SUGGESTING THIS UPPER LOW WILL SLOWLY MIGRATE
SOUTHWARD OUT OF UT AND INTO AZ/NM DURING THE WED/THURS TIMEFRAME.
AS SUCH HAVE GONE WITH A DIMINISHING TREND IN POPS FROM NORTH TO
SOUTH DURING THIS TIME. IN THE WAKE OF THIS WAVE A GENERALLY DRY
WESTERLY FLOW LOOKS TO SET UP FOR LATE IN THE WEEK THROUGH MUCH OF
THE UPCOMING WEEKEND. A MID LEVEL RIDGE LOOKS TO BECOME
ESTABLISHED ALONG THE WEST COAST BY EARLY NEXT WEEK ALLOWING FOR A
DRY NORTHWEST FLOW ACROSS THE REGION.

&&

.AVIATION...VFR CONDITIONS ARE EXPECTED TODAY AT THE SLC TERMINAL.
WINDS SHOULD BE SOUTHERLY THROUGHOUT THE DAY...BECOMING GUSTY THIS
MORNING. SHOWERS AND THUNDERSTORMS WILL LIKELY IMPACT THE TERMINAL
THIS AFTERNOON AFTER 19Z...AND THESE COULD RESULT IN OCCASIONAL
ERRATIC WINDS...HAIL AND BRIEF HEAVY RAIN.

&&

.FIRE WEATHER...NOT FOUND IN SLCAFDSLC.
&&

.SLC WATCHES/WARNINGS/ADVISORIES...
UT...NONE.
WY...NONE.

&&

PUBLIC...MERRILL
AVIATION...STRUTHWOLF

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
Hazardous weather outlook, Sep 14, 4:34 AM MDT, 10 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
434 AM MDT MON SEP 14 2009

UTZ001>016-019>021-517-518-WYZ021-151200-
CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT-
SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT-
GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS-
WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80-
WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS-
WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL-
SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH-
UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH-
GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS-
SOUTHERN MOUNTAINS-SOUTHWEST WYOMING-
434 AM MDT MON SEP 14 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF
UTAH AND SOUTHWEST WYOMING.

.DAY ONE...TODAY AND TONIGHT

NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS THE
OUTLOOK AREA THIS AFTERNOON AND EVENING AS A PACIFIC STORM SYSTEM
MOVES INTO THE GREAT BASIN. A FEW OF THESE STORMS MAY BECOME
STRONG TO SEVERE...WITH HAIL AND STRONG WINDS POSSIBLE. THE
POTENTIAL ALSO EXISTS FOR LOCALLY HEAVY RAINFALL WITH THESE
STORMS...WHICH MAY ALLOW FOR LOCALIZED FLASH FLOODING ACROSS
FLOOD PRONE AREAS OF SOUTHERN UTAH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THIS STORM SYSTEM WILL LINGER ACROSS THE REGION TUESDAY THROUGH
WEDNESDAY...ALLOWING FOR ADDITIONAL SHOWERS AND THUNDERSTORMS EACH
DAY. A DRIER AIRMASS IS EXPECTED TO RETURN TO THE REGION DURING
THE LATER PORTION OF THE WORK WEEK.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

In the hours before

Local storm report, Sep 14, 11:07 AM MDT, 3 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1106 AM MDT MON SEP 15 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1040 AM     TSTM WND GST NW TOOELE             40.73N -114.03W
09/15/2009  M60 MPH          WENDOVER           WENDOVER ASOS
Special weather statement, Sep 14, 11:52 AM MDT, 3 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1152 AM MDT MON SEP 14 2009

UTZ004-006>010-141845-
SOUTHERN WASATCH FRONT UT-WASATCH MOUNTAIN VALLEYS UT-WASATCH
MOUNTAINS I-80 NORTH UT-WASATCH MOUNTAINS SOUTH OF I-80 UT-WASATCH
PLATEAU/BOOK CLIFFS UT-WESTERN UINTA MOUNTAINS UT-
1152 AM MDT MON SEP 14 2009

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN SALT LAKE...NORTHWESTERN
WASATCH...SOUTHWESTERN SUMMIT AND NORTHERN UTAH COUNTIES UNTIL 1245
PM MDT...

AT 1148 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR PROVO...MOVING NORTHEAST AT 25 MPH.

PENNY TO NICKEL SIZE HAIL AND WIND GUSTS OF 40 TO 55 MPH ARE EXPECTED
WITH THIS STORM.

A WIND GUST OF 42 MPH WAS REPORTED IN PROVO ASSOCIATED WITH THIS
CELL.

* LOCATIONS IMPACTED INCLUDE...
   MT TIMPANOGOS...
   SUNDANCE...
   WALLSBURG...
   CHARLESTON...
   MIDWAY... HEBER CITY... ALTA AND  SNOWBIRD...
   BRIGHTON...
   HAILSTONE...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 4078 11156 4065 11114 4018 11153 4027 11181
TIME...MOT...LOC 1751Z 203DEG 20KT 4030 11159

MERRILL
Local storm report, Sep 14, 12:45 PM MDT, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1245 PM MDT MON SEP 14 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 AM     TSTM WND GST     WENDOVER                40.74N 114.02W
09/14/2009  M60 MPH          TOOELE             UT   AWOS

1215 PM     TSTM WND GST     1 ESE DUGWAY            40.23N 112.73W
09/14/2009  M59 MPH          TOOELE             UT   MESONET

            ENGLISH VILLAGE MESONET

&&

GMERRILL
Special weather statement, Sep 14, 12:54 PM MDT, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1254 PM MDT MON SEP 14 2009

UTZ006>010-142000-
WASATCH MOUNTAIN VALLEYS UT-WASATCH MOUNTAINS I-80 NORTH UT-WASATCH
MOUNTAINS SOUTH OF I-80 UT-WASATCH PLATEAU/BOOK CLIFFS UT-WESTERN
UINTA MOUNTAINS UT-
1254 PM MDT MON SEP 14 2009

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN WASATCH...WESTERN SUMMIT
AND NORTHERN UTAH COUNTIES UNTIL 200 PM MDT...

AT 1251 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 13 MILES SOUTH OF HEBER CITY...MOVING NORTH AT 20
MPH.

PENNY TO NICKEL SIZE HAIL AND WIND GUSTS OF 40 TO 55 MPH ARE EXPECTED
WITH THIS STORM.

A WIND GUST OF 55 MPH WAS MEASURED ALONG UTAH STATE HIGHWAY 248
BETWEEN US 40 AND KAMAS FROM A SIMILAR STORM.

* LOCATIONS IMPACTED INCLUDE...
   WALLSBURG...
   CHARLESTON...
   HEBER CITY AND  MIDWAY...
   HAILSTONE AND  WOODLAND...
   FRANCIS... KAMAS AND  MARION...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 4096 11139 4098 11095 4024 11129 4026 11157
TIME...MOT...LOC 1852Z 191DEG 15KT 4032 11140

MERRILL
Local storm report, Sep 14, 1:10 PM MDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
110 PM MDT MON SEP 14 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 PM     TSTM WND GST     4 NE VERNON             40.13N 112.39W
09/14/2009  M64.00 MPH       TOOELE             UT   MESONET

            VERNON HILL

&&

GMERRILL
Special weather statement, Sep 14, 2:50 PM MDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
250 PM MDT MON SEP 14 2009

UTZ005-142145-
GREAT SALT LAKE DESERT AND MOUNTAINS UT-
250 PM MDT MON SEP 14 2009

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN BOX ELDER AND NORTHERN
TOOELE COUNTIES UNTIL 345 PM MDT...

AT 249 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR KNOLLS...OR 35 MILES EAST OF WENDOVER...
MOVING NORTHEAST AT 35 MPH.

WIND GUSTS OF 40 TO 55 MPH ARE EXPECTED WITH THIS STORM. TRAVELERS
ALONG INTERSTATE 80 SHOULD PREPARE FOR ERRATIC CROSSWINDS AND BRIEF
HEAVY RAINFALL.

* LOCATIONS IMPACTED INCLUDE...
   KNOLLS...
   CLIVE...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 4134 11326 4103 11264 4040 11323 4070 11369
TIME...MOT...LOC 2049Z 219DEG 29KT 4070 11336

MERRILL

The office that day

Everything else NWS Salt Lake City, UT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 14, 9:05 AM MDTSpecial Weather StatementSLCBeaver40 min
Sep 14, 9:41 AM MDTSevere Thunderstorm WarningSLCMillard49 min
Sep 14, 9:59 AM MDTSpecial Weather StatementSLC31 min
Sep 14, 10:20 AM MDTSevere Thunderstorm WarningSLCMillard40 min
Sep 14, 10:23 AM MDTSevere Thunderstorm WarningSLCBeaver, Millard52 min
Sep 14, 10:24 AM MDTSevere Thunderstorm WarningSLCBox Elder, Tooele36 min
Sep 14, 11:04 AM MDTSevere Thunderstorm WarningSLCJuab, Millard26 min
Sep 14, 11:29 AM MDTSevere Thunderstorm WarningSLCJuab, Millard, Tooele46 min
Sep 14, 11:52 AM MDTSpecial Weather StatementSLCWasatch53 min
Sep 14, 12:12 PM MDTSevere Thunderstorm WarningSLCJuab, Tooele, Utah48 min
Sep 14, 12:15 PM MDTSevere Thunderstorm WarningSLCBeaver, Millard45 min
Sep 14, 12:32 PM MDTSevere Thunderstorm WarningSLCTooele43 min
Sep 14, 12:54 PM MDTSpecial Weather StatementSLCWasatch66 min
Sep 14, 12:54 PM MDTSevere Thunderstorm WarningSLCBeaver, Millard20 min
Sep 14, 12:57 PM MDTSevere Thunderstorm WarningSLCMillard48 min
Sep 14, 1:08 PM MDTSevere Thunderstorm WarningSLCBox Elder, Davis, Salt Lake, Tooele, Utah, Weber52 min
Sep 14, 1:28 PM MDTSevere Thunderstorm WarningSLCKane47 min
Sep 14, 1:57 PM MDTFlash Flood WarningSLCKane4 hr
Sep 14, 2:00 PM MDTSevere Thunderstorm WarningSLCDavis, Morgan, Salt Lake27 min
Sep 14, 2:09 PM MDTSevere Thunderstorm WarningSLCKane66 min
Sep 14, 2:50 PM MDTSpecial Weather StatementSLCTooele55 min
Sep 14, 3:37 PM MDTSevere Thunderstorm WarningSLCCarbon, Emery53 min
Sep 14, 3:46 PM MDTSevere Thunderstorm WarningSLCDuchesne44 min
Sep 14, 4:00 PM MDTSevere Thunderstorm WarningSLCGarfield45 min
Sep 14, 4:08 PM MDTSevere Thunderstorm WarningSLCEmery, Juab, Sanpete35 min
Sep 14, 4:17 PM MDTSevere Thunderstorm WarningSLCEmery, Wayne43 min
Sep 14, 4:28 PM MDTSevere Thunderstorm WarningSLCCarbon, Emery24 min
Sep 14, 4:30 PM MDTSevere Thunderstorm WarningSLCDuchesne60 min
Sep 14, 4:30 PM MDTSevere Thunderstorm WarningSLCBox Elder, Cache, Davis, Morgan, Salt Lake, Tooele and 1 more75 min
Sep 14, 4:39 PM MDTSevere Thunderstorm WarningSLCGarfield51 min
Sep 14, 4:44 PM MDTAreal Flood AdvisorySLCGarfield2 hr
Sep 14, 4:48 PM MDTAreal Flood AdvisorySLCWayne3 hr
Sep 14, 4:56 PM MDTSevere Thunderstorm WarningSLCEmery49 min
Sep 14, 5:07 PM MDTSpecial Weather StatementSLCUtah38 min
Sep 14, 5:23 PM MDTSevere Thunderstorm WarningSLCGarfield, Wayne15 min
Sep 14, 5:42 PM MDTSevere Thunderstorm WarningSLCEmery48 min

Nearby

Severe Thunderstorm Warnings in Utah, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.